# SDR UPS08851679

- Difficulty date: January 9, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 561229857
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT STA -38 RBL 14, SUBFLOOR FINGER DOUBLER BULGING.  REPAIRED COCKPIT SUBFLOOR AT STA -38 RBL 14 IAW EA 008-5320-01- A1265.
